# SDR UALA2012100105558

- Difficulty date: September 28, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,515 hours, 15,086 cycles
- Engine: Pwa PW2037
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PRECOOLER OUT TEMP INDICATION ON ECS PAGE IS BLANK.  REPLACED PRECOOLER DISCHARGE TEMP SENSOR PER AMM, SYSTEM INDICATION NORMAL.
